RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 31, Number 8  


The conditions for the reducibility and canonical forms of Hamiltonian matrices with pure imaginary eigenvalues
Kh. D. Ikramov
1123
A modification of the conjugate-gradient algorithm for the stable solution of an ill-conditioned problem by the method of least squares
A. M. Vigodner, A. A. Pervozvanskii
1131
Optimization of a Monte Carlo experiment on functionals in a Hilbert space
A. V. Lipin, E. V. Sedunov
1146
Asymptotic optimization of nonlinear regularly perturbed control systems
S. V. Gnevko, A. I. Kalinin
1160
Parallel multiextremum optimization using a set of Peano curves
R. G. Strongin
1173
The uniqueness of the solution of an inverse problem for the wave equation
I. P. Borovikov
1186
Economic methods for calculating surface potentials of simple and double layers
Yu. I. Mokin
1192
The theory and accurate solutions of problems of the slip of a binary gas along a plane surface
A. V. Latyshev, A. A. Yushkanov
1201
Stability estimate in the Skorokhod metric for the dynamical seismic exploration problem
S. L. Logunov
1211
Numerical investigation of two-dimensional potential flow of an ideal fluid using the Schwarz–Christoffel integral
S. T. Gribnyak, A. V. Logvinenko, V. N. Romanenko, A. Yu. Fedorovich, A. A. Ènnan
1223
Construction of the convex hull of a finite set of points using triangulation
O. L. Chernykh
1231
Modification of the Fedorov-Wynn procedure for determining the elliptic span of a given system of vectors
V. P. Kozlov, S. V. Svistunov
1243

Scientific communications
Generation of interpolation curves for nonstandard combinations of derivatives on the ends of closed interpolation intervals
I. L. Osipov
1251
Some analogues of Morrow–Patterson cubature formulas
M. V. Noskov
1254
Tables of spherical Bessel functions of the third kind in the complex domain
L. V. Babushkina, M. K. Kerimov, A. I. Nikitin
1258
Computation of Fermi–Dirac functions
A. I. Litvin, S. D. Simonzhenkov
1260
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020